MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX25RWC W/ RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX25RWC W/ RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX25RWC
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular a defect with temperature probe.It is still unknown when the event occurred, if it resulted in a delay in the procedure nor if it caused or contributed to an injury to the patient or if there was a blood loss.Terumo continues an attempt to gain more information regarding this event from the user facility.
 
Event or Problem Description
New information was received indicating that the issue happened during prime.The product was not changed out, instead they only used arterial temperature.The surgery was completed successfully with no blood loss nor any delay.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on august 4, 2020.Upon further investigation of the reported event, the following information is new and / or changed: b5: (describe event or problem - added new information).D4: (additional device information - added expiration date).D5: (operator of device).E1: (added reporter name and address).E2: (health professional - added new information).E3: (occupation - added new information).G4: (date received by manufacturer).G7: (indication that this is a follow-up report).H2: (follow-up due to additional information).H4: (device manufacture date).H6: (identification of evaluation codes 2692, 11, 3331, 4114, 3221, 4315).Patient code: 2692 - no known impact or consequence to patient.Method code #1: 11 - testing of device from same lot / batch retained by manufacturer.Method code #2: 3331 - analysis of production records method code#: 3 4114 - device not returned.Results code: 3221 - no findings available.Conclusions code: 4315 - cause not established.The affected sample was not returned so a thorough investigation could not be performed.A representative retention sample was reviewed with no visual damage, including the area of the venous thermistor.The thermistors were also checked for functionality and found to be functional.All capiox units are 100% visually inspected at several points in the production process.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
STERILE FX25RWC W/ RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key10364344
Report Number1124841-2020-00180
Device Sequence Number14035984
Product Code DTZ
UDI-Device Identifier00699753450479
UDI-Public(01)00699753450479
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Model Number3CX*FX25RWC
Device Catalogue NumberN/A
Device Lot NumberYC24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1